How Levaquin and the doctors destroyed my life.

by Patrick
(Missouri)

I went into a clinic in Sprigdale Arkansas to get medicine for what I thought was the flu. They said I may have double pneumonia and sent me next door to North west medical center hospital for x-rays to confirm. I was admitted into the ER and then they illegally sedated me with morphine and started treating me with Levaquin.


When I came around from the sedation I said I was not to be sedated or treated and that I wanted to leave the hospital. The sedated me again and continued. Next thing that happened was anasarca edema according to my medical records. Levaquin can cause this.

My throat swelled up and I could not breath so they had to put a tube down my throat, Swelling of the throat is a severe reaction to Levaquin. But the physicians did not stop the use of the medication, I also lost consciousness. after I came to a day later I told them again I wanted to leave the hospital and they needed to stop treatment and sedation.

They ended up strapping me to the bed and sedated me again then continued to treat me with Levaquin. My medical record states I was having hallucinations And still they continued to treat me with Levaquin, Next symptom that showed up was back pain, I was then illegally treated with a morphine epidural, I didn't give informed consent for any sedation or an epidural as required. They kept me sedated that was not medically needed and increased it while my family was there so I would not tell them what was going on and to get me out of that hospital.

Next in my medical records it show that I asked a nurse why they were trying to kill me, I would say that was paranoia another side affect of Levaquin and it should of bean stopped. Now all this happened in a 7 day period on the 8th day I asked the doctor why my lower back was in pain and Why I now had numbness tingling in both my upper thighs, something I never ever had before I went into this hospital, I was told I had degenerative spinal disease, That was an out right lie by the physician.

Also on day 8 of my poisoning with Levaquin by these doctors I was finally allowed to get out of bed to find I could barely walk that my ankles were in severe pain. And according to my medical records from this stay in the hospital.

I now have kidney and liver damage.
So here is a list of medical problems that these physicians and Levaquin has caused me:
*Multiple tendon damage (tendonitis).
*Tendon damage on both ears called tinnitus causing ringing and popping of the ears which in turn is causing a sinus issue that is causing drainage down my throat and irritation
*This causes me to cough allot and in turn makes me vomit.
*I have gastrointestinal disorder, bloating, burping, farting, diarrhea anal leakage.
*Multiple joint pain threw out my body.
*Liver and kidney damage. So I can't work.

My medical bills are adding up and I can't afford them or health insurance, Most doctors don't believe I'm suffering from all this, None of the doctor believe that this medicine can cause this, they only believe it causes tendon ruptures. And this is after the FDA put out the 71 page warning about all the possible side affect of levaquin. So I'll be in pain the rest of my life but my life has probably bean shorten by Levaquin and the physicians that administered it.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video